# SDR FDEA200902270764

- Difficulty date: February 27, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 39,334 hours, 21,117 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: 2241101503
- Part serial: 0032
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, ACFT SLID OF TAXITRACK ON TURN.  ACFT HIT SNOWBANK WITH NOSE GEAR AND ENGINE NR 2.  ENGINE NR 2 NOSE COWL HEAVILY DAMAGED.  REQUIRES PYLON, NOSE LANDING GEAR AND ENGINE INSPECTION PERFORMED INSPECTION PER AMM 72-22-00-6 FOR RUBSTRIP DAMAGE.  DAMAGE AT MAX MEASURED 1/8 INCH IN DEPTH.  ALL WITHIN  LIMITS PER INSPECTION ITEM E.  PERFORMED INSPECTION PER AMM 05-51-27-0 FOR SIDE LOADS FROM IMPACT.  PERFORMED PHASE 1 FROM INSPECTION, NO DAMAGE FOUND.  PERFORMED INSPECTION PER AMM 05-51-11-0, ENGINE AND NOSE GEAR RELATED PART FOR DAMAGE FROM IMPACT.  REPLACED DAMAGED NOSECOWL PER AMM 71-11-00-4.  OK FOR SERVICE.
